| Model Number |
SPL-T |
| Medical Device Problem Codes |
Energy Output Problem (1431); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the ultrasonic lithotriptor had low power and error on screen.There were no reports of patient harm.
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: d9, h2, h3, h4, h6, h11.The device was returned for evaluation and the customer's allegation was not confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: no problem detected.Olympus will continue to monitor the performance of this device.
Event or Problem Description
No additional information received from the customer.